# SDR IPXA2018120736670

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 16,870 hours, 10,486 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND PUTTING THE LANDING GEAR HANDLE UP, LANDING GEAR RETRACTED.  WHEN PLACING THE LG HANDLE TO THE OFF POSITION,  RECEIVED AN ECAM FOR L/G DOORS NOT CLOSED.  HAD ASSOCIATED LOUD NOISE WITH THE INDICATION.  NLG DOOR AMBER LIGHT ILLUMINATED.  COMPLIED WITH EO A300-5230-70836-A, AND CONFIRMED THE RT FWD NLG DOOR STAYED CLOSED WITH HYDRAULIC PRESSURE.
